DOI 10.2169/internalmedicine.1041-18
Persistent Vegetative State after Diabetic Ketoacidosis Triggered by an Overdose of Psychotropic Agents.
Аннотация
A 28-year-old man with type 1 diabetes mellitus was admitted for shock and coma due to diabetic ketoacidosis. Despite aggressive treatment and management of the patient's underlying clinical issues, the patient remained in a comatose state. Further investigations revealed an excess consumption of psychotropic agents; however, there was no evidence of an insulin overdose. Physicians should be aware that, in patients who are highly dependent upon insulin, an overdose of psychotropic agents can lead to hypoxic-ischemic brain injury.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.